MathSciNet Relay Station
MathSciNet bibliographic data
MR385998 (52 #6857) 60G15
Weiss, Gideon Time-reversibility of linear stochastic processes. J. Appl. Probability 12 (1975), no. 4, 831–836.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement